# SDR 9502989957

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fs 1097
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND ONE .25 INCH CRACK IN VERTICAL ATTACH ANGLE FS 1097 LEFT SIDE.  REPAIRED PER EA 99-094929.
